# SDR CALA2017042101088

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 70,502 hours, 8,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST FOUND L33531 AND L33552 EMERGENCY LT INOP. REPLACED LOW CAPACITY BATTERY M33097 AND M33406 AND TEST FOUND NORMAL REF SSM 33-51-13, SSM33-51-14 REV 69 AND AMM 33-51-06-960 -802 REV 79.
